Couldn't find what you looking for?

TRY OUR SEARCH!

To get to the base of this, I'm concerned that I may be pregnant. In detail, here's what happened;

I was put on the Depo shot in early December. If I remember correctly, I had a near "regular" period that month. During the month of January, I started my period earlier in the month and had a prolonged period, I want to say for at least 14-15 days. I got off, and it wasn't but 3 days later that I started again. It's now Feburary, I started around the 3rd this month. Got off around the night of 14th and had unprotected sex with my boyfriend the next night (the 15th), and he came in me.

I didn't worry much about it because you're supposed to be "gaurenteed" not to get pregnant on Depo. But come three days later I was on my way to school when I got a sudden sense of nausea, to the point where I had to find something to throw up in. I thought maybe it was morning sickness, but I knew that couldn't happen that early and it didn't happen again. The next day I experienced some light pinkish-brown discharge in my panties. This occured for three days (until Saturday night), when it started forming into a darker red and became alot thicker, just like a period.

I've been bleeding since then, but I feel weird. This passed Monday my boyfriend again had unprotected sex, and it didn't even seem like 5 minutes later I felt what I believe was to be ovulation. I experienced extremely sharp pains from my lower abdominal to upper thigh, all throughout the right side of my pelvic area. I felt very sick, got exteremly bloated, and got a slight headache, and felt nauseous the rest of the night. Bad enough to where I had to sleep with a garbage can by my side.

It is now Thursday (three days after the last time I had sex, 11 days after the previous time), and I am still bleeding. But it doesn't seem like a regular period to me and I don't feel like my normal self. I've been fatigued to the point where I'm falling asleep in class, and could use a nap or two throughout the day. I'm eating alot, I'm bloated, I'm snappy, emotional, having a irregular bowel movement, peeing more than usual, my right breats often feels sore, I seem to be more sensitive to smell than usual and certain tastes that I used to like almost make me want to vomit now, I've been lightheaded to the point where I feel as if I'm going to pass out (most of this has happened more than a few times), I always feel "spaced out" if you will, my face is breaking out, I'm always cold throughout the day with frequent heat flashes, I get extremely hot at night to where I have to open up a window, my sleep patterns have been disrupted, and to top it all off I've just "felt" pregnant I suppose you could say. My heart and mind are into it and it just seems to be like the only thing I can concentrate on anymore.

I've heard of plenty of woman concieving on birth control, Depo included- though the chances are low. It's too early to take a test, but I'm eager to take one when I can. I don't know what it's like to be pregnant, but for those of you who do, what do you think?? Could this just be the depo? My period? Do you think I'm pregnant? Help is needed.

Loading...

This is weird but I'm going through the same thing! I DON'T KNOW WHATS GOING ON but every detail you said I'm experiencing.

Reply

Loading...

It's a side effect of the shot, that's all it is. When I was on depo I didn't get my period for two months then bled all of the third month and a few weeks after the shot wore off. Just get the pill. If you remember to take it around the right time every day it's more effective than depo anyway.
Reply

Loading...